# SDR GLBA2012120700130

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 35,052 hours, 44,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CORROSION AT FS 228.25, ON SKIN,  CORROSION FOUND JUST OTBD OF THIS REPAIR, STRINER 14R 4" OTBD.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-075.  MAJOR REPAIR
